MathSciNet Relay Station
MathSciNet bibliographic data
MR2878564 68Q55 (06A06 54E50)
Romaguera, S.; Tirado, P.; Valero, O. Complete partial metric spaces have partially metrizable computational models. Int. J. Comput. Math. 89 (2012), no. 3, 284–290.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement